# SDR ASAA2016030315758

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 2,872 hours, 933 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATTEMPTED MLP IN NR 1 FMC APPROXIMATELY 1 HR INTO FLT, RECEIVED A ROUTE MOD UNABLE MESSAGE IN SCRATCHPAD.  NR 1 FMC SCREEN WENT BLANK AND NR 1 MAP DISPLAYED VTK W/NO NAVIGATION DATA.  NR 2 FMC MAP SUBSEQUENTLY FAILED BEFORE WE COULD RUN QRH.  NR 2 FMC RETURNED FOLLOWED BY NR 1.  HOWEVER RECEIVED SAME RT MOD UNABLE MESSAGE WHETHER WE TRIED MLP IN NR 1 OR NR 2 FMC.  BOTH FMCS SUBSEQUENTLY FAILED AGAIN BUT QUICKLY RETURNED NR 2 FIRST THEN NR 1.  FINALLY ABLE TO INPUT MLP.  ACFT GROUNDED.  LT FMC LOGGED PGM FAULT & LOC DEV SSM FAULT.  PERFORMED FIM 34-61, TASK 807 & 823, ALL TESTS PASSED AND FMC LT BITE CHECK GOOD, REF FIM 34-61, TASK 801.  RT FMC LOGGED PRESSURE POSITION LAT, RATE AND LOCATION DEV SSM FAULT.  PERFORMED FIM 34-61, TASK 824 & 823.  ALL TESTS PASSED, RT FMC BITE CHECK PASSED, REF FIM 34-61, TASK 801.
